# SDR REXA2012080801246

- Difficulty date: August 8, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 21,647 hours, 19,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE FLOOR EMERGENCY FLOOD LIGHT BULBS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT IAW AMM 33-51-19.  OPS CHECKS GOOD AT THIS TIME.
